# SDR KBMA116013

- Difficulty date: September 1, 2002
- Submitted: September 23, 2002
- Operation: Air carrier
- Aircraft: N350SH
- Make and model: Snias AS350BA
- Aircraft serial: 2957
- Engine: Tmeca ARRIEL1
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Bearing
- Part number: 355A09103601
- Condition: Delaminated
- Location: Tail Rotor
- Part time: 1,002 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAMINATED TAIL ROTOR (BEARINGS) HALF SHELLS,  DELAMINATED.  REPLACED WITH NEW.
